# SDR HALA2008123100914

- Difficulty date: December 31, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 86,250 hours, 16,478 cycles
- Engine: Pwa PW4062
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUSPECT BIRD STRIKE NR 2 ENGINE AFTER LIFT OFF(+- 100').  CONFIRMED BIRDSTRIKE NR 2 ENGINE.  ACCOMPLISHED FIM 71-05 -00 FIG 102.  A/C NOW OK FOR SERVICE PER FIM.
